# SDR SWAA2025072985554

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156,  FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED; AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV -.
